- Home
- Pharmaceuticals
- Over the Counter
- Pain Relief
- Pain Relief I-Prin 200 mg Strength Ibuprofen Tablet 250 per Box 6000/CS
MEDIQUE PRODUCTS
Pain Relief I-Prin 200 mg Strength Ibuprofen Tablet 250 per Box 6000/CS
- SKU:
- 260615_CS
- UPC:
- 347682100131
- MPN:
- 10013
- Availability:
- Ships to arrive in 1 to 5 Business Days
MSRP:
Now:
$395.61
Was:
— You save
Description
I-Prin Ibuprofen Pain Relief
View AllClose
- Relief from fever, aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular aches and backache
- Tablets are film coated so they dissolve slowly and effectively
- There are 200 milligrams of ibuprofen per tablet
- Compare to Advil a registered trademark of Haleon
- There are two ibuprofen tablets per packet and 250 packets per handy dispenser carton, so they will be easy to share with friends, family, co-workers and employees
Related Products
Related Products


Pain Relief I-Prin 200 mg Strength Ibuprofen Tablet 250 per Box 500/BX
MEDIQUE PRODUCTS
MSRP:
Now:
$32.97
Was:
I-Prin Ibuprofen Pain ReliefRelief from fever, aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular aches and backacheTablets are film coated so they...
260615_BX

Pain Relief I-Prin 200 mg Strength Ibuprofen Unit Dose Tablet 100 per Box 1/BX
MEDIQUE PRODUCTS
MSRP:
Now:
$15.50
Was:
I-Prin Ibuprofen Pain ReliefRelief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular aches and backacheTablets are coated so they...
698082_BX

Pain Relief 200 mg Strength Ibuprofen Tablet 100 per Box 24/CS
MEDIQUE PRODUCTS
MSRP:
Now:
$164.71
Was:
Medique Ibuprofen Pain ReliefRelief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular aches and backacheTablets are film coated so they...
1131555_CS


Pain Relief Addaprin 200 mg Strength Ibuprofen Tablet 250 per Box 250/BX
MEDIQUE PRODUCTS
MSRP:
Now:
$25.06
Was:
Addaprin Ibuprofen Pain Relief200 milligrams of ibuprofen per tabletCompare to active ingredient in Advil a registered trademark of GlaxoSmithKline ConsumerThere are 250 two-tablet packets per...
769188_BX


Pain Relief Medi-First 200 mg Strength Ibuprofen Tablet 250 per Box 250/BX
MEDIQUE PRODUCTS
MSRP:
Now:
$29.50
Was:
Medi-First Ibuprofen Pain ReliefThese ibuprofen pain relief tablets temporarily reduce fever This medication provides temporary relief from inflammation, aches and pains It relieves muscular aches...
688121_BX

Pain Relief APAP 500 mg Strength Acetaminophen Tablet 250 per Box 6000/CS
MEDIQUE PRODUCTS
MSRP:
Now:
$343.78
Was:
APAP Acetaminophen Pain ReliefRelief from fever, aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular aches and backacheThere are 500 milligrams of...
260632_CS

Pain Relief 200 mg Strength Ibuprofen Tablet 100 per Box 1/BX
MEDIQUE PRODUCTS
MSRP:
Now:
$6.86
Was:
Medique Ibuprofen Pain ReliefRelief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular aches and backacheTablets are film coated so they...
1131555_BX
Out of stock

Pain Relief Health Star 200 mg Strength Ibuprofen Tablet 200 per Bottle 12/CS
Geri-Care
MSRP:
Now:
$83.99
Was:
Health*Star Ibuprofen Pain ReliefIbuprofen is an over-the counter nonsteroidal anti-inflammatory that relieves painIbuprofen relieves headaches and reduces feverIbuprofen also is indicated for...
1150850_CS


Pain Relief McKesson Brand 200 mg Strength Ibuprofen Unit Dose Tablet 200 per Box 2400/CS
McKesson Brand
MSRP:
Now:
$245.88
Was:
McKesson Ibuprofen Pain Relief200 mg of ibuprofen per tabletCarton dispenses ibuprofen in packets: There are two tablets per packet and 200 packets per carton
1111735_CS